# SDR SWIA200617200

- Difficulty date: September 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 16,923 hours, 22,653 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0147
- Condition: Malfunctioned
- Location: Rudder
- Part time: 3,976 hours, 5,190 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL WOULD NOT MOVE WITH BOTH RUDDER SWITCHES ON.  REPLACED BLUE HYDRAULIC RUDDER ACTUATOR IAW AMM 27-22-02.  OPERATIONAL CHECKS GOOD.
